Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Polo 40mg Injection Questions

I have a regular habit of eating polo mint. Is there any side effect? Please suggest.

Dr.Tanmay Palsule 97% (6757ratings)
MD - Homeopathy, BHMS
Homeopath, Pune
I have a regular habit of eating polo mint. Is there any side effect? Please suggest.
The flavour is not harmful. Sugar in it however will cause caries of tooth and all those calories will add up to your weight.
Submit FeedbackFeedback

Hi i Am eating to much of polo and pass pass am too addicted I don't known why? what will happen. If I eat this too much.

Dr.Shahnawaz Ismail 90% (270ratings)
BDS
Dentist, Jaunpur
Hi your question touched me, I am also taking polo since my collage days and pass pass is my fav. Time I think you also take them, when you have nothing to do problem is with these habits are you mouth is always engaged, whenever you eat something ph (oral environment) changes and after it body try to restore it, this period of changed ph is very prone to caries or tooth decay more you take these things more chances are for dental decay now how to stop them, 1)avoid situation in which you fell competed to take these 2)avoid frd circle in which you take these things 3)try to avoid Please where, you feel more desire to buy or take them.
2 people found this helpful
Submit FeedbackFeedback

While I go to toilet blood comes out along with it. If I consume cremaffin syrup, it stops for about 2 days or so. Please help me. I eat a lot of polo chocolates.

Dr.Rajeev Khatri 90% (900ratings)
MBBS
General Physician, Delhi
plenty of oral fluids & green leafy vegetables per day may relieve constipation & thus help in avoiding bleeding from piles
1 person found this helpful
Submit FeedbackFeedback

I eat a lot of Nestle Polo mint. A hell lot I eat. What are the side effects I want to know! Can somebody please tell me?

Dr.Shreyas Bansal 93% (1405ratings)
MD Hom., Certificate in Food and Nutrition, BHMS, Diploma In Yoga, PGDM
Homeopath, Indore
I eat a lot of Nestle Polo mint. A hell lot I eat. What are the side effects I want to know! Can somebody please tell...
Mint candies or chewing gums are a nutritionally poor food, containing high levels of sugar without any vitamins or minerals. Because peppermint candies contain ample sugar with zero nutrition, these treats can add excess calories to your menu and potentially lead to weight gain. Peppermint can cause some side effects including heartburn, and allergic reactions including flushing, headache, and mouth sores. For more queries, contact us.
Submit FeedbackFeedback

I am 28 years old, I am suffering from mono polor depression from last 8 years and taking medicine from last 7 years

Dr.K V Anand 93% (34418ratings)
BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
Dear, Uni-polar disorder requires medication as well as life style change. Your affinity is towards manic episodes or depression? Medicine is OK. Should consult a psychologist for psychotherapy techniques and meditation and a change in life style. Take care.
1 person found this helpful
Submit FeedbackFeedback

How many years a person take antidepressant medicine like clonazepam, escitalopram and olanzapine ?Please tell.

Dr.Rama Krishna Rayavarapu 91% (863ratings)
L L. B..,, M.Sc psychy,, N L P, P.G.D.G.C, M.S psychotherapy,, M.A child care, M A, clinical psy, M.A,social psychiatry,, M.Phil., psychology., Ph.D .,psychology
Psychologist, Vijayawada
How many years a person take antidepressant medicine like clonazepam, escitalopram and olanzapine ?Please tell.
It is not good continue medicine. It leads side effects. Better to come out from medicine. For depression psychological counselling will helps very much. I think you never attend for counselling. Strong counselling sessions are required. Use the medicine whenever you feel normal then leave it. It is best as soon as possible you should come out from the medicine. Years together you use your mind addicted to medicine. Suppose in future you cannot sleep properly without medicine. It is always better to come out from the medicine. Better to come out from yourself. Share the internal feelings and depressive thoughts to your close friends and family members. Better to change yourself. Control your depressive thoughts. If not possible yourself take the help of psychologist. Do not depend on medicine. Must and should conditions only we go to medicine. Better to come out yourself from this stage. It is always best. Ok best of luck.
2 people found this helpful
Submit FeedbackFeedback

I am 26years old I use olanzapine 10 mg from 4 years. How to confirm my condition is completly cured?

Dr.K V Anand 93% (34418ratings)
BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
Dear, paranoid schizophrenia also called schizophrenia, paranoid type is a sub-type of schizophrenia. The clinical picture is dominated by relatively stable, often paranoid, delusions, usually accompanied by hallucinations, particularly of the auditory variety (hearing voices), and perceptual disturbances. These symptoms can have a huge effect on functioning and can negatively impact a person? s quality of life. I am sorry to say, paranoid schizophrenia is a lifelong illness, but with proper treatment, a person suffering from the illness can live a higher quality of life. Please work with your psychiatrist for management of your symptoms. Take care.
Submit FeedbackFeedback

HI, Meltolan generic name OLANZAPINE, I take it since one year now when I take it I feel weakness and want to sleep.

Dr.Sajeev Kumar 92% (39992ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
HI, Meltolan generic name OLANZAPINE, I take it since one year now when I take it I feel weakness and want to sleep.
The side effect of OLANZAPINE,is weakness and sleepiness and you review with your doctor and stop the drug if you are fine
1 person found this helpful
Submit FeedbackFeedback